# SDR UALA2013012900523

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 56,817 hours, 6,610 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 53c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53C SEAT MOUNTED EMERGENCY LIGHT MISSING.  REPLACED EMERGENCY LIGHT, OPS CHECKED OKAY.
